图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v43.i11.20
pages 8-17

On Determination of Solution of Unilateral Quadratic Matrix Equation

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

The method of interval doubling, which is usually used for determination of solutions of the discrete Riccati algebraic equation, was generalized for the case of unilateral quadratic matrix equation. Efficiency of the suggested algorithm of solving the unilateral quadratic matrix equation was shown by the examples. Comparison of this algorithm with known algorithm was adduced.


Articles with similar content:

On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Vladimir B. Larin
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
Realization of the Game Approach to Control of Second Order Linear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Igor F. Eryemenko, Alexander G. Gurko
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
Solutions of the Unilateral Quadratic Matrix Equation in the Case of Complex Eigenvalues of the Corresponding Matrix Pencil
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Vladimir B. Larin